# SDR CHQ00078

- Difficulty date: December 22, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N138
- Make and model: Saab SF340A
- Aircraft serial: 138
- Aircraft time: 27,765 hours, 30,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GPWS PROBLEM CALLING OUT TOO LOW GEAR.  FERRIED A/C TO IND.  REMOVED, CLEANED AND RE SECURED RIGHT MLG DOWNLOCK SWITCH CONNECTOR AND OPS CHECK GOOD.
